MAUDE Adverse Event Report: CENTURION; PUMP REFILL CONVENIENCE KIT

CENTURION; PUMP REFILL CONVENIENCE KIT
Catalog Number C9000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 the "gablofen" was "leaking" on the "distal end of the extension line at the hub/connector between the line and the huber needle".The customer reported after the incident occurred the medication leak was "cleaned" off the patient's skin and a new "gablofen" syringe was put into the pump.According to the customer, "a very minimal amount of the original syringe was administered" and "the full dose (from a new syringe) on the second attempt was delivered to the patient's intrathecal pump".The customer reported no serious injury, medical intervention/attention, or follow-up care needed related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2023 the "gablofen" was "leaking" on the "distal end of the extension line at the hub/connector between the line and the huber needle".

Common Device Name
PUMP REFILL CONVENIENCE KIT
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18830967
Report Number3004519921-2024-00010
Device Sequence Number7878995
Product Code LRP
UDI-Device Identifier00858688006827
UDI-Public00858688006827
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC9000
Device Lot Number2023051790
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown